MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD +3 HMRL BRG; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD +3 HMRL BRG; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Erosion (1750); Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product code: phx.Concomitant medical products: ref 113626 lot 646940 humeral stem.Ref 115370 lot 632000 humeral tray.Ref 115310 lot 708330 glenosphere.Ref 110032410 lot 64265378 glenoid baseplate.Ref 115396 lot 851690 central screw.Ref 180551 lot 795380 screw.Ref 180552 lot 252690 screw.Ref 180550 lot 204230 screw.Ref 180550 lot 796740 screw.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 02198.0001825034 - 2021 - 02200.
 
Event or Problem Description
It was reported that the patient had an initial left reverse total shoulder arthroplasty performed.The patient has had an arthroscopic debridement due to pain, stiffness, and decreased range of motion.After the surgery, the patient continued to have severe pain, instability, and was unable to perform usual activities.Small notching was noted at the most recent follow up.No exchange of product or further intervention has taken place to date.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4) reported event was confirmed by review of medical records and radiographs.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.Radiographs identified the following: very minimal scapular notching noted adjacent to the the inferomedial base of the inferior portion of the glenoid base plate, demonstrated by minimal amount of cortical erosion.The glenosphere and glenoid base plate along with the anchoring screws appear intact.The humeral component of the hardware appears unremarkable.No detected fracture or dislocation.Medical records identified the following: initial surgery noted no complications.Follow up noted moderate pain and instability, no x-ray findings.Further follow up noted severe pain and instability, x-rays were refused.There was bruising and stiffness over left biceps tendon, pain and decreased rom.Ct scan ordered to further evaluation, mri ordered for further evaluation, left shoulder arthroscopic debridement performed.Follow up noted severe pain and instability.Further follow up noted extreme pain, instability, unable to do usual activities (rom not measurable/unable).If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOM XL 44-36 STD +3 HMRL BRG
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12232316
Report Number0001825034-2021-02199
Device Sequence Number11973835
Product Code PHX
UDI-Device Identifier00880304475434
UDI-Public(01)00880304475434(17)240422(10)090740
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2024
Device Model NumberN/A
Device Catalogue NumberXL-115364
Device Lot Number090740
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/04/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Weight64